# SDR CA120613001

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Broken
- Location: Magneto
- Part time: 565 hours
- Component: Magneto, Champion
- Component part number: 4372
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT HAD OBSERVED MINOR FLUTTERING AND OCCASIONAL ENGINE VIBRATION FOR THE LAST HALF OF THE FLIGHT.  GROUND RUN BY AME NOTED LT MAGNETO DEAD. THE INSPECTION BY AME REVEALED BROKEN LEAF SPRING PORTION OF THE POINT SET.
